| Model Number |
GIF-1100 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope for a separate issue.During the initial evaluation of the returned device, scope communication error code e226 was observed.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation finding was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the issue was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.